when will the side affects go away from being sick on suboxen even the taste makes me sick or even thinking about taking it makes me vomit need help!!!
Why I get so sick from being on suboxen?
Added 12 May 2011:
I've been on this med for about a month now and it has only gotten a little bit better i take 2 8mg twice a day and i still fill bad my neck hurts i stay hungry all the time infact it's the only time i don't fell sick which is strange cause i never ate before i got on this stuff.i have no energy at all my knees r starting to hurt now which is new just started doing that today and it feels like i'm going thur withdrawls Idk...i just hate this i feel like just stopping and go back to doing what i was doing before taking pill loratabs,ultram metadone,and oxycotin i don't know what to do i've been on pain pills for 20plus yrs and this sucks does anyone have any suggestions on what could be wrong.....
If you are taking 2 8mg twice a day (total of 32 mgs) then you are taking a really high dose of Suboxone. I recommend you reduce your dosage by tapering to around 12 mgs. You will need to do this slowly over time but should feel a vast improvement with a lower dose. If you are uncertain about this, please discuss with your doctor.
If you are on the films ( your problems sound like you may be) then call your doctor and ask to be switched to the tablets briefly to see if that will help. Not everyone had problems with the films, but some do, and they list similar complaints. I will also agree with Laurie here, that even if you are just on 16 mgs, ( wasn't sure if you are saying 16 mgs or 32) that is still a fairly high dose, although it is a common dose. You need to let the doctor know about all these symptoms and see if he/she will let you bring it down. You will not go back into wd if you reduce the dose, and I can almost guarantee that about 4 days after you reduce, you will start feeling better. When the dose is reduced, all side effects should be reduced or eliminated. You might also ask for subutex from your doctor if he/she is willing to try that ( if you are on tablets already) , not everyone has problems on subs, but those that do, may find subutex a bit better. Hope you feel better very soon.
Try a piece of candy when you are dissolving the tablet/film and after it is fully dissolved, rinse and spit the dregs out. this may help with the taste and the symptoms. Pattishan
The transition to suboxone takes time. It took me about 7 days before I could take it without throwing up. I was taking a lot of methadone to get off heroin. I look back and think that maybe I should have eased into the 16 mgs a day. Suboxone saved my life. It's worth the transition. I started on 16 mgs a day 4 years ago and I'm down to 1 mg a day now. Find what works for you. Good luck. I know that someday I will have to quit altogether, but for now 1 mg keeps me happy and producvtive at work.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 1 answer
Posted 22 Oct 2010 • 1 answer
Posted 1 Dec 2011 • 2 answers
Why would you get sick taking suboxen after a month? What could cause that&any suggestions on taking
Posted 19 Jan 2012 • 3 answers
Posted 19 days ago • 2 answers